Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Incomplete abortion, bleeding, on Siphene, HCG beta test, trapic mf tablet

Hi Doctor, My problem is I was taking Siphene 50 mg tab 2 times a day. Miscarriage(incomplete abortion ) happened at 1 month 3 weeks.Through pill doctor tried for complete abortion, bleeding didn t stop after 2 weeks. Then we went to another doctor she did D&C, Bleeding stopped after 2 days. Once again bleeding started, in scan report doctor identified that right ovary is measured 5.1* 2.4 cms. It s been 3 weeks from D&C still bleeding has not stopped. I am worried is there any complex problem? waiting for HCG beta test report. Now doctor has told me to take trapic mf tablet but if I stop taking this tab bleeding is increasing.
Asked On : Fri, 11 May 2012
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Siphene 50mg is an ovulation inducing drug and is used in cases of infertility to achieve a pregnancy. It is not used for abortion. It causes excessive uterine bleeding if taken on a regular basis. This has happened in your case. Now you will need to have a hormonal treatment under the guidance of your gynecologist to regularize your cycles again.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Sexologist Dr. Vijai Laxmi Agarwal's  Response
Hello Rk,

Welcome here on hcm.

I will suggest you to use hcm premium service to contact gyne specialist.

Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor